Sliding Vector Fields via Slow-Fast Systems
Bulletin of The Belgian Mathematical Society-simon Stevin. Brussels: Belgian Mathematical Soc Triomphe, v. 15, n. 5, p. 851-869, 2008.
Univ Autonoma Barcelona
Universidade Estadual Paulista (Unesp)
Universidade Estadual de Campinas (UNICAMP)
This paper concerns differential equation systems on R(n) with discontinuous right-hand sides. We deal with non-smooth vector fields in R(n) having a codimension-one submanifold M as its discontinuity set. After a regularization of a such system and a global blow-up we are able to bring out; some results that bridge the space between discontinuous systems and singularly perturbed smooth systems.